# SDR UIEA201806121116

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 77,589 hours, 25,420 cycles
- System (JASC): 2610 · Detection System
- Part: Hose
- Condition: Damaged
- Location: Cargo
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE DETECTION AIR SAMPLE TUBES FAILED A LEAK CHECK.  TROUBLESHOT THE CARGO SMOKE DETECTING AIR SAMPLE SYSTEM AND FOUND LEAKS AND DAMAGED TUBES   TIGHTENED THE HOSES AND REPLACED THE DAMAGED HOSES IAW AMM 0633T1C9-2-B AND MM 26-14-005.  OPS CHECKED GOOD.
